# SDR DL76S991436

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Engine: Ge CF680A
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROX FL 250 PILOTS NOTICED ODOR IN COCKPIT.  THE ODOR BECAME STRONGER, SEVERAL MINUTES LATER THE RT GEN OFF LIGHT ILLUMINATED WITH ASSOCIATED EICAS LIGHTS.  THE INTENSITY OF ODOR REQUIRED USE OF COCKPIT OXYGEN MASKS.  A/C DIVERTED TO JAX.  REPLACED GCU, IDG AND PYLON DISCONNECTS D4216P AND D4266J.  RAN ENGINE, SYSTEM CHECKS NORMAL.
